International Open Access Week Toulouse



Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Kowalczyk, Michal"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Blanchet, Adrien, Carrillo, José, Kinderlehrer, David, Kowalczyk, Michal, Laurençot, Philippe and Lisini, Stefano (2015) A hybrid variational principle for the Keller–Segel system in ℝ2. ESAIM: Mathematical Modelling and Numerical Analysis, vol.49 (n°6). pp. 1553-1576.

Blanchet, Adrien, Dolbeault, Jean and Kowalczyk, Michal (2009) Stochastic Stokes' drift, homogenized functional inequalities, and large time behavior of Brownian ratchets. SIAM Journal on Mathematical Analysis, 41 (1). pp. 46-76.

Blanchet, Adrien, Dolbeault, Jean and Kowalczyk, Michal (2008) Travelling fronts in stochastic Stokes' drifts. Physica A, 387 (23). pp. 5741-5751.

This list was generated on Tue Mar 9 02:22:16 2021 CET.